# SDR ASOA2015070113203

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 VERT POST INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADII AT WL 69 .250", LONG BY 60 FSH.  FAILED NDT.  REMOVED INBD POST, PN:601R32208-32 AND OTBD POST, PN:601R32208-156 AT FS 409+128, RBL 18 IAW SRM 51-42-06.  ASSEMBLED 2 STIFFENER 601R32208-156 AND 60132208-32 AND INSTALLED THE POST TO RBL 18, FS 409+128 IAW SRM 51-42-06 AND 51-42-14.  LOCATED AND DRILLED HOLES ON 2 NEW STIFFENER 601R32208-32 AND 601R32208-156, RBL 8 INBD AND OTBD POST IAW SRM 51-40-11.  INSTALLED INBD AND OTBD POST ON OP 70, STEP 5 ALSO COMPLIED WITH REO:601R-53-41-889.  COMPLIED WITH EC/TC REO:601R-53-41-889 AND MET ALL REQUIREMENTS OF REO:601R-53-41-889, REV A.  FABRICATED NEW STIFFENER.
